# SDR C2XA04BT033

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 4,873 hours, 3,778 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, STRONG ELECTRICAL ODOR WHEN SHUTTING DOWN APU.  MAINTENANCE PERFORMED SEVERAL APU STARTS AND STOPS, NO ODOR NOTED.  APU VISUAL INSPECTION GOOD.  OPS CHECKED GOOD IAW EMB145 MM 49-00-00.  AIRCRAFT RETURNED TO SERVICE.
